# SDR DALA2025041702990

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 81,652 hours, 10,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 EMERGENCY SEAT 38B MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: FOUND SCREW LOOSE AND MODULE ON GROUND. REINSTALLED AND OPERATED EMERGENCY LIGHT IAW A330 AMM 33-51-00. OK FOR SERVICE. (0917951)
